IIUM Repository

On genetic and evolution algebras in dimension three

Mukhamedov, Farrukh and Qaralleh, Izzat and Pirnapasov , Abror (2016) On genetic and evolution algebras in dimension three. International Journal of Algebra, 10 (7). pp. 327-334. ISSN 1312-8868

[img] PDF - Published Version
Restricted to Repository staff only

Download (207kB) | Request a copy


In mathematical genetics genetic algebras are devoted to describe some model in genetics. The genetic algebra usually has a basis corresponding to genetically different gametes, and the structure constant of the algebra used to encode the probabilities of producing offspring of several types. In this paper, we find the connection between the genetic and evolution algebras in dimension three

Item Type: Article (Journal)
Additional Information: 5537/51480
Uncontrolled Keywords: Genetic algebra, Evolution algebra
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 09 Aug 2016 08:51
Last Modified: 17 Oct 2016 15:39
URI: http://irep.iium.edu.my/id/eprint/51480

Actions (login required)

View Item View Item


Downloads per month over past year